# SDR QXEA0202097

- Difficulty date: December 2, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 10 SEAT TRACK RIGHT HAND FORWARD OUTBOARD HAS THREE AREAS OF DEEP CORROSION AT STATION 279.00, 315.00 AND 327.00.  REPAIRED IAW DHC-8 SRM 51-40-11.
